[ Back to Messages
Posted by Ryan
on August 03, 2000 at 16:13:46:
In Reply to: Re: Xenadrine!!! posted by mishka on August 02, 2000 at 23:15:11:
: : : : I'm guilty of that too! heehee.
: : : : But I'm amazed that I'm not in the least bit hungry. I mean, I ate a banana a little while ago..not because I was hungry, but I thought I should eat something.
: : : : How long have you been taking it? any weight loss?? if so, how much??
: : : : Oh, I've noticed that my mouth gets dry too...I"ve been drinking water like there's no tomorrow. Did this happen to you too??
: : : :
: : : : : : Well, I started taking Zenadrine 2 days ago..and I havent eaten anything since. I have absolutely no appetite. Well, I had 2 crackers last night..but wasn't really hungry.
: : : : : : I've only been taking one capsule in the AM and one in mid afternoon.
: : : : : : So far, no side effects (whew!). Well, maybe a little sleeplessness, but that's about it.
: : : : :
: : : : : I have started it too & it is controlling my appetite. Make sure you eat the required amount of
: : : : : calories required for weight loss, because your body is going to think it is starving itself
: : : : : & will burn off muscles, instead of fat.
: : : : : I am guilty of not exercising the way I should.
: : :
: : : How much does this cost and does GNC sell it?
: : Has anyone lost weight?
: I just started this week & I don't think I lost anything, because I know I got to exercise with it, but It
: is helping me control my appetite. Something I really need.
: Yes, GNC does have it for around $30, but I got mine on the internet for about $23 when they
: have their 40% sale. I think it was on the vitaminshoppe site. (?) I forgot - oops!!!
i too just began taking xenadrine 2 days ago and i am still taking just 2 pills a day. i also have had a lack of appetite. i was introduced to this from a friend of mine who began taking it right when it came out. he has already finished his 3 months and has lost an unbelievable 55 pounds. he told me that it basically was that he wasn't hungry all of the time. it really wasn't from excercise because he just began working out after his 3 months of taking the pills.